Access count of this item: 69

Files in This Item:
File Description SizeFormat 
0213-11.pdf2.4 MBAdobe PDFView/Open
Title: Regular Expressionの同値性判定プログラム (オートマトン理論と数理言語の研究)
Authors: 金山, 裕  KAKEN_name
鈴木, 康年  KAKEN_name
Author's alias: KANAYAMA, YUTAKA
Issue Date: Jun-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 213
Start page: 180
End page: 209
Appears in Collections:Studies on Automata and Mathematical Theory of Languages

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.